# SDR SIMA983542

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8071BD86PL
- Condition: Failed
- Location: Row 10b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 10B DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT BULB.  (X)
